# SDR SWAA2022101978709

- Difficulty date: September 16, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 92.70 AT 30 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-518228 / [01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[02] PERFORMED PERMANENT REPAIR ON INSPAR RIB 92.70 AT 30 INCHES FROM FRONT SPAR LT HORIZONTAL STABILIZER;INSTALLED REPAIR PARTS [1] T-SECTION ;[2] ANGLE ; [3] SHIM (2E/A) IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND FIGURE 202 SHEET 1.SEE INDIVIDUAL STEP SIGN OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 92.70 AT 30 INCHES FROM FRONT SPAR LT HORIZONTAL STABILIZER;INSTALLED REPAIR PARTS [1] T-SECTION ;[2] ANGLE ; [3] SHIM (2E/A) IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND FIGURE 202 SHEET 1.RII ;SEE INDIVIDUAL STEP SIGN OFF BELOW
